# SDR SWIA200819834

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 12,300 hours, 10,609 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259702
- Part serial: 1047
- Condition: Failed
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6150 - LEFT FIRE FAIL MESSAGE DURING TAXI OUT.  REPLACED FIRE DETECTION CONTROLLER WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
